# SDR CALA2013082290678

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,734 hours, 23,368 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT 40C BROKEN.  REPLACED EMERGENCY FLOOR LIGHTING COVER, OPERATIONS CHECKED OKAY.
